* Upcoming papers  
 
 
 
 
Subject Keyword Abstract Author
 
 
Passivity and Passification for Stochastic Systems with Markovian Switching and Generally Uncertain Transition Rates

Wenhai Qi*, Yonggui Kao, and Xianwen Gao
International Journal of Control, Automation, and Systems, vol. 15, no. 5, pp.2174-2181, 2017

Abstract : "The paper deals with the problems of passivity and passification for stochastic systems with Markovian switching and generally uncertain transition rates. The considered systems are more general, which cover uncertain transition rates and partly known transition rates as two special cases. By employing the multiple Lyapunov function and some free-weighting matrices, a state feedback controller is constructed such that the resulted closed-loop system is stochastically passive. Some sufficient conditions for the solution to the problem are derived in the form of linear matrix inequalities (LMIs). Finally, a numerical example is given to demonstrate the validity of the main results."

Keyword : "Generally uncertain transition rates, linear matrix inequalities, Markovian switching, state feedback controller."

Download PDF : Click this link

 
 
 
 
 .
Business License No.: 220-82-01782